# SDR ASAA11510675

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,528 hours, 3,210 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1763
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,608 hours, 3,058 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COULD NOT ESTABLISH NR 2 ENGINE DRIVEN GENERATOR ON THE BUS AFTER PUSHBACK.  NR 2 ENGINE DRIVEN GENERATOR 0 VOLTS 0 FREQS CONFIRMED.  DRIVE LITGH GOES OUT & COMES BACK ON.  NR 2 GCU SHOWS IDG FAULT.  REQUIRES NR 2 ENGINE IDG REPLACMENT REF FIM TASK 24 21 00 810 806.  REPLACED NR 2 ENGINE IDG REF AMM 34 11 11.  LEAK CHECK GOOD.  OPERATIONAL TEST FOR NR 2 ENGINE IDG GOOD REF AMM 24 11 00 700 803.
